Quadruples of subspaces of a finite-dimensional vector space
Doklady Akademii Nauk, Tome 197 (1971) no. 4, pp. 762-765
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1971_197_4_a5,
author = {I. M. Gel'fand and V. A. Ponomarev},
title = {Quadruples of subspaces of a finite-dimensional vector space},
journal = {Doklady Akademii Nauk},
pages = {762--765},
year = {1971},
volume = {197},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1971_197_4_a5/}
}
I. M. Gel'fand; V. A. Ponomarev. Quadruples of subspaces of a finite-dimensional vector space. Doklady Akademii Nauk, Tome 197 (1971) no. 4, pp. 762-765. http://geodesic.mathdoc.fr/item/DAN_1971_197_4_a5/